# SDR COMA9960380

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 601R130002
- Condition: Failed
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON FAILED BACKLAST CHECK.  REPLACED AILERON.
